# SDR FDEA201011104315

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 113N150117
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING: W STA 817.5" OTBD AILERON RIB HAS CORROSION AT BONDING STRAP   ATTACHMENT.   CORRODED LT AILERON HINGE SUPPORT RIB AT WS 817.5.  R & R IAW SRM   51-40-02, REV 101.  REPAIR IS CLASSIFIED AS MINOR.
